# SDR 9723083245

- Difficulty date: December 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N345NW
- Make and model: Airbus A320-212
- Aircraft serial: 399
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING OVERNIGHT MAINTENANCE TEST OF FLOOR PATH EMERGENCY LIGHT SYSTEM, BOTH RED LIGHTS WERE FOUND INOPERATIVE AT SEAT 10L.  MAINTENANCE REPAIRED BROKEN WIRE.  OPERATIONAL CHECK OK.
